Alert archive / New Mexico / Wind Advisories in 2023
Wind Advisory 34, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Mar 31, 2023, 3:47 AM MDT for 10 counties in New Mexico. It took effect at Mar 31, 2023, 8:00 AM MDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2023, 3:47 AM MDT (09:47 UTC)
- In effect from
- Mar 31, 2023, 8:00 AM MDT
- Expired
- Mar 31, 2023, 7:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Chaves County, NM, Lincoln County, NM, Rio Arriba County, NM, Sandoval County, NM, Santa Fe County, NM, Socorro County, NM, Taos County, NM, Torrance County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 65 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.8 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 4035 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
307 WWUS75 KABQ 310947 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 347 AM MDT Fri Mar 31 2023 NMZ240-311100- /O.CAN.KABQ.HW.W.0015.000000T0000Z-230331T1200Z/ Southwest Chaves County- 347 AM MDT Fri Mar 31 2023 ...HIGH WIND WARNING IS CANCELLED... The strongest winds have weakened in southwest Chaves County, although occasional gusts up to 45 mph will still be possible through late morning. $$ NMZ215-227>232-234>237-311800- /O.UPG.KABQ.HW.A.0012.230331T1400Z-230401T0100Z/ /O.EXB.KABQ.HW.W.0015.230331T1400Z-230401T0100Z/ East Slopes Sangre de Cristo Mountains-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands- Union County-Harding County-Eastern San Miguel County-Quay County- Curry County-Roosevelt County-De Baca County- 347 AM MDT Fri Mar 31 2023 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 7 PM MDT THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Portions of east central, north central, and northeast New Mexico, including portions of Interstates 25 and 40. * WHEN...From 8 AM this morning to 7 PM MDT this evening. * IMPACTS...Damaging winds may blow down trees and power lines. Isolated power outages are possible. Travel could be difficult, especially for high profile vehicles on north-south oriented roads. Blowing dust may cause low visibility on area highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ212>214-311800- /O.EXB.KABQ.HW.W.0015.230331T1400Z-230401T0100Z/ Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains- 347 AM MDT Fri Mar 31 2023 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 7 PM MDT THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Northern and Southern Sangre de Cristo Mountains, and Glorieta Mesa Including Glorieta Pass, including portions of Interstate 25. * WHEN...From 8 AM this morning to 7 PM MDT this evening. * IMPACTS...Damaging winds may blow down trees and power lines. Isolated power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ226-311800- /O.EXT.KABQ.HW.W.0015.000000T0000Z-230331T1800Z/ South Central Mountains- 347 AM MDT Fri Mar 31 2023 ...HIGH WIND WARNING NOW IN EFFECT UNTIL NOON MDT TODAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph. * WHERE...South Central Mountains. * WHEN...Until Noon MDT today. * IMPACTS...Damaging winds may blow down trees and power lines. Isolated power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ221-223-233-311800- /O.CON.KABQ.HW.W.0015.000000T0000Z-230401T0100Z/ Sandia and Manzano Mountains including Edgewood-Central Highlands- Guadalupe County- 347 AM MDT Fri Mar 31 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Sandia and Manzano Mountains including Edgewood, Central Highlands, and Guadalupe County. * WHEN...Until 7 PM MDT this evening. * IMPACTS...Damaging winds may blow down trees and power lines. Isolated power outages are expected. Travel will be difficult, especially for high profile vehicles along U.S. Highway 285. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ210-216>218-222-224-238-239-311800- /O.NEW.KABQ.WI.Y.0034.230331T1400Z-230401T0100Z/ Tusas Mountains Including Chama-Upper Rio Grande Valley-Espanola Valley-Santa Fe Metro Area-Estancia Valley-South Central Highlands-Chaves County Plains-Eastern Lincoln County- 347 AM MDT Fri Mar 31 2023 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 7 PM MDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Eastern Lincoln County, Estancia Valley, South Central Highlands, Espanola Valley, Santa Fe Metro Area, Tusas Mountains Including Chama, Upper Rio Grande Valley, and Chaves County Plains. This includes parts of U.S. Highway 285. * WHEN...From 8 AM this morning to 7 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ DPorter
2 follow-up statements
951 WWUS75 KABQ 311739 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1139 AM MDT Fri Mar 31 2023 NMZ226-311845- /O.EXP.KABQ.HW.W.0015.000000T0000Z-230331T1800Z/ South Central Mountains- 1139 AM MDT Fri Mar 31 2023 ...HIGH WIND WARNING WILL EXPIRE AT NOON MDT TODAY... The strongest winds have weakened in the south central mountains, although occasional gusts up to 45 mph will still be possible this afternoon. $$ NMZ212>215-227>232-234>237-010100- /O.CON.KABQ.HW.W.0015.000000T0000Z-230401T0100Z/ Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Quay County-Curry County- Roosevelt County-De Baca County- 1139 AM MDT Fri Mar 31 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...West to northwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Portions of east central, north central, and northeast New Mexico. * WHEN...Until 7 PM MDT this evening. * IMPACTS...Damaging winds may blow down trees and power lines. Isolated power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ221-223-233-010100- /O.CON.KABQ.HW.W.0015.000000T0000Z-230401T0100Z/ Sandia and Manzano Mountains including Edgewood-Central Highlands- Guadalupe County- 1139 AM MDT Fri Mar 31 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...West to northwest winds 35 to 45 mph with gusts up to 65 mph. * WHERE...Sandia and Manzano Mountains including Edgewood, Central Highlands, and Guadalupe County. * WHEN...Until 7 PM MDT this evening. * IMPACTS...Damaging winds may blow down trees and power lines. Isolated power outages are expected. Travel will be difficult, especially for high profile vehicles along U.S. Highway 285. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Hazardous driving conditions can be expected, especially for motorists in high profile vehicles. && $$ NMZ210-216>218-222-224-238-239-010100- /O.CON.KABQ.WI.Y.0034.000000T0000Z-230401T0100Z/ Tusas Mountains Including Chama-Upper Rio Grande Valley-Espanola Valley-Santa Fe Metro Area-Estancia Valley-South Central Highlands-Chaves County Plains-Eastern Lincoln County- 1139 AM MDT Fri Mar 31 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...West to northwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Eastern Lincoln County, Estancia Valley, South Central Highlands, Espanola Valley, Santa Fe Metro Area, Tusas Mountains Including Chama, Upper Rio Grande Valley, and Chaves County Plains. * WHEN...Until 7 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 24
687 WWUS75 KABQ 010044 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 644 PM MDT Fri Mar 31 2023 NMZ212>215-221-223-227>237-010145- /O.EXP.KABQ.HW.W.0015.000000T0000Z-230401T0100Z/ Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Sandia and Manzano Mountains including Edgewood-Central Highlands-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands-Union County-Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- 644 PM MDT Fri Mar 31 2023 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... Although a few gusts may persist, winds will continue to decrease through the evening, therefore the High Wind Warning will be allowed to expire. $$ NMZ210-216>218-222-224-238-239-010145- /O.EXP.KABQ.WI.Y.0034.000000T0000Z-230401T0100Z/ Tusas Mountains Including Chama-Upper Rio Grande Valley-Espanola Valley-Santa Fe Metro Area-Estancia Valley-South Central Highlands-Chaves County Plains-Eastern Lincoln County- 644 PM MDT Fri Mar 31 2023 ...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING... $$ 12
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 31, 3:30 AM MDT, 17 minutes earlier.
Area forecast discussion, Mar 31, 3:30 AM MDT, 17 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 330 AM MDT Fri Mar 31 2023 ...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER... .SYNOPSIS... Issued at 330 AM MDT Fri Mar 31 2023 Spring has sprung and that means repeated rounds of strong to damaging winds and critical fire weather conditions. Very strong winds are expected today near and east of the Central Mountain Chain where gusts near 65 mph are likely. Though breezy to windy conditions are expected through the weekend, strong to damaging winds will return Monday and especially Tuesday. Gusts up to 70 mph will be possible across eastern New Mexico Tuesday afternoon. Precipitation chances will be few and far between, but the best chances will be across the Northern Mountains today and again midweek. Temperatures will warm up this weekend and continue through Monday before dropping significantly Tuesday. && .SHORT TERM... (Today through Saturday) Issued at 330 AM MDT Fri Mar 31 2023 Another day of strong winds and critical fire weather is expected, and NPW and RFW headlines have been upgraded/adjusted accordingly. Strong winds aloft are generally oriented from southwest NM toward the northeast plains early this morning. Latest guidance has 500hPa speeds of 100+ kts generally along/east of the central mtn chain by 12Z-15Z. Main jet core by 18Z will stretch from central OK into east central-southeast NM, gradually shifting out of the CWFA by late in the day. With this said, peak sfc winds for today will likely favor late morning into early afternoon, where there will still be decent mixing to around 700hPa. Sufficient momentum transfer will support strong to damaging wind gusts. Decided to include the northern and southern Sangre de Cristos and Glorieta Pass zones to the warning. Windy conditions are also likely across the Tusas Mts, Upper RGV to Santa Fe metro, Estancia Valley toward Chaves Co. Will issue a Wind Advisory for these areas. Given the persistent drought over eastern NM, areas of blowing dust could also reduce visibilities. Meanwhile, light snow currently on radar is traversing western and central NM as the upr level trough axis progresses eastward through the state. Significant snow is not expected due to limited available moisture, but even with a light accumulation, a few less-traveled roads could be slick during the morning commute. Most of the precipitation will diminish by daybreak, but a few light snow showers could impact the northern mountains through noon. Winds gradually diminish this evening through the overnight hours, although some breezy to locally windy conditions could persist from the Sangre de Cristo peaks to Clines Corners. With clear skies, a dry atmosphere and lighter winds, decreased low temperatures in the west central and northwest zones. Heights will increase on Saturday as weak leeside cyclogenesis develops across the eastern plains of Colorado. Surface pressure gradient will deepen across northeast NM to support breezy to windy conditions. Overall, high temps should climb 8-15 degrees warmer when compared to Friday (near to slightly below normal in western/central NM, and a tick above average in the east). && .LONG TERM... (Saturday night through Thursday) Issued at 330 AM MDT Fri Mar 31 2023 On Saturday night, a shortwave trough will quickly cross NM. It will be a moisture-starved system, so it will pass with little fanfare or change in our sensible weather. Strong zonal flow returns for Sunday and a deepening lee side surface low to near 996mb will allow winds to pick back up during the afternoon hours. The strongest winds are expected across the Sangre de Cristo Mtns southward toward KCQC where gusts near 40 or 45 mph are possible. Otherwise, temperatures will continue to warm. Central and western areas will be within a few degrees of normal, while eastern NM will be up to 10 degrees above normal. The big story on Monday and Tuesday will be the potential for another round of strong to damaging winds. The next upper level low, another 532dam H5 low, will sink into the northern Great Basin on Monday. Strong southwest winds ahead of the trough axis will spread over NM on Monday. H7 winds around 35-55 kts are expected with the strongest H7 winds across western NM during the daytime/peak mixing period. However, the surface low will deepen to near 989 mb across eastern CO. The combination of strong mixing and a strong surface pressure gradient will yield windy conditions areawide. Of greatest concern will be across the Chuska Mtns and Gallup areas where wind gusts could reach 60+ mph. Elsewhere, gusts between 45 and 55 mph will be common. Unfortunately, Monday's wind speeds will just be the appetizer for Tuesday. The aforementioned upper low will shift eastward over CO and WY on Tuesday but the upper level jet will be steered right over NM. An associated cold front will rapidly sweep from west to east Tuesday morning and westerly winds behind the front will increase substantially. H7 winds may be approaching 60 to 70kts across central and eastern NM with a very impressive temperature gradient associated with the mid level front. Surface wind gusts up to 70 mph are possible across eastern NM, with gusts between 50 and 60 mph elsewhere. Areas of blowing dust can be expected, especially after the repeated rounds of wind drying the surface layer prior to Tuesday. Temperatures will turn as much as 20 or 25 degrees cooler than Monday. Combined with the wind, these temps will result in wind chills in the 20s and low 30s across much of northern and western NM Tuesday afternoon. Less wind, but still breezy to windy on Wednesday with temperatures remaining below normal. Winds continue to trend downward on Thursday. && .AVIATION... (06Z TAFS) Issued at 1132 PM MDT Thu Mar 30 2023 Strong winds aloft will persist and bring gusty winds across the higher terrain, especially the central mountains, and the adjacent highlands this morning. After daybreak, strong winds will expand to include most locations along and east of the central mountains, where peak gusts will range from 40-55kts. Given the timing of an upper level disturbance moving through the region, peak winds are likely to occur within a couple hours of 18Z, then gradually wind down. Some visibility restrictions due to blowing dust could also occur. Meanwhile, -SHSN are impacting western and northern NM this morning, and will diminish by 15Z. This will result in periods of MVFR cigs/vis and mountain obscurations. By afternoon, mostly VFR conditions can be expected in western/central NM for the remainder of the TAF period. DPorter && .FIRE WEATHER... Issued at 330 AM MDT Fri Mar 31 2023 ...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY ACROSS EASTERN NEW MEXICO... As typical this time of year, strong winds will combine with low relative humidity and dry fuels (especially in the east) to create critical fire weather conditions. Even though temperatures will be notably cooler today in the plains, minimum RH values will likely drop into the 8-15 percent range. Meanwhile, strong winds aloft will mix down to the surface, supporting widespread critical fire weather across the east. Stronger winds should favor the late morning/early afternoon hours. The eastern two-thirds of NMZ123 appears to also be at risk, so decided to include this zone with the inherited warning. Spotty critical fire cannot be ruled out in the middle/lower RGV for an hour or two, but will not include this zone due to coverage and limited time. A quieter Saturday is in store overall, but widespread low RH and afternoon gusty winds should return across the northeast plains. With three to four hours of critical conditions expected, it seemed prudent to issue a Fire Weather Watch. Parts of NMZ126 could also be impacted, but confidence wasn't sufficient enough to include at this time. Zonal flow will develop for Sunday which will support a deeper sfc low over southeast CO/northeast NM. Widespread critical fire weather conditions are expected along/east of the central mountains...below significant snowpack. Next trough carves its way through the western U.S. and this will naturally place New Mexico within the southern- southeast periphery of this system on Monday. With very dry air in place and increasing winds statewide, nearly all fire zones will be at risk for critical fire weather conditions. In fact, many areas in the eastern plains and lower RGV could experience several hours of single digit RH values. Trough axis swings across NM on Tuesday with limited QPF favoring the northern mountains with strong winds/low RH continuing across southern/eastern NM. Additional upper level energy will dive southward into the Desert Southwest for the middle of next week. There are model variations on how this will impact NM, but it appears critical fire weather could still be a threat for Wednesday afternoon, albeit coverage could be less than previous days. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 49 23 59 29 / 0 0 0 0 Dulce........................... 43 13 54 23 / 5 0 0 0 Cuba............................ 45 22 56 31 / 5 0 0 0 Gallup.......................... 47 19 61 26 / 0 0 0 0 El Morro........................ 44 21 60 27 / 0 0 0 0 Grants.......................... 49 20 64 24 / 0 0 0 0 Quemado......................... 47 24 64 29 / 0 0 0 0 Magdalena....................... 53 30 64 35 / 0 0 0 0 Datil........................... 48 26 63 30 / 0 0 0 0 Reserve......................... 55 28 66 30 / 0 0 0 0 Glenwood........................ 59 36 70 38 / 0 0 0 0 Chama........................... 36 11 47 23 / 20 0 0 0 Los Alamos...................... 44 25 58 35 / 10 0 0 0 Pecos........................... 45 27 58 33 / 10 0 0 0 Cerro/Questa.................... 42 23 53 32 / 5 0 0 0 Red River....................... 34 16 46 27 / 10 0 0 0 Angel Fire...................... 37 14 49 26 / 30 0 0 0 Taos............................ 46 20 56 27 / 5 0 0 0 Mora............................ 45 24 59 32 / 20 0 0 0 Espanola........................ 53 26 64 33 / 5 0 0 0 Santa Fe........................ 48 27 59 33 / 5 0 0 0 Santa Fe Airport................ 51 26 61 30 / 0 0 0 0 Albuquerque Foothills........... 53 33 63 39 / 0 0 0 0 Albuquerque Heights............. 57 33 65 40 / 0 0 0 0 Albuquerque Valley.............. 58 32 67 38 / 0 0 0 0 Albuquerque West Mesa........... 55 30 65 36 / 0 0 0 0 Belen........................... 60 29 69 34 / 0 0 0 0 Bernalillo...................... 55 29 65 37 / 0 0 0 0 Bosque Farms.................... 59 30 68 34 / 0 0 0 0 Corrales........................ 56 30 65 37 / 0 0 0 0 Los Lunas....................... 59 29 68 34 / 0 0 0 0 Placitas........................ 52 30 62 36 / 0 0 0 0 Rio Rancho...................... 55 30 64 36 / 0 0 0 0 Socorro......................... 63 33 71 39 / 0 0 0 0 Sandia Park/Cedar Crest......... 47 28 57 36 / 0 0 0 0 Tijeras......................... 51 29 60 36 / 0 0 0 0 Edgewood........................ 50 26 61 32 / 0 0 0 0 Moriarty/Estancia............... 52 24 64 27 / 0 0 0 0 Clines Corners.................. 48 27 60 33 / 0 0 0 0 Mountainair..................... 52 28 62 35 / 0 0 0 0 Gran Quivira.................... 53 29 63 37 / 0 0 0 0 Carrizozo....................... 57 36 68 43 / 0 0 0 0 Ruidoso......................... 49 33 62 41 / 0 0 0 0 Capulin......................... 53 21 63 33 / 0 0 0 0 Raton........................... 57 21 67 29 / 0 0 0 0 Springer........................ 58 22 69 30 / 0 0 0 0 Las Vegas....................... 52 24 63 33 / 0 0 0 0 Clayton......................... 62 29 68 39 / 0 0 0 0 Roy............................. 57 27 67 34 / 0 0 0 0 Conchas......................... 66 29 74 37 / 0 0 0 0 Santa Rosa...................... 60 31 71 37 / 0 0 0 0 Tucumcari....................... 67 31 74 40 / 0 0 0 0 Clovis.......................... 62 33 73 40 / 0 0 0 0 Portales........................ 64 33 74 41 / 0 0 0 0 Fort Sumner..................... 64 33 72 39 / 0 0 0 0 Roswell......................... 73 35 77 40 / 0 0 0 0 Picacho......................... 62 34 73 42 / 0 0 0 0 Elk............................. 58 33 70 41 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... High Wind Warning from 8 AM this morning to 7 PM MDT this evening for NMZ212>215-227>232-234>237. Red Flag Warning from 11 AM this morning to 8 PM MDT this evening for NMZ104-123-125-126. Fire Weather Watch from Saturday afternoon through Saturday evening for NMZ104-123. Wind Advisory from 8 AM this morning to 7 PM MDT this evening for NMZ210-216>218-222-224-238-239. High Wind Warning until 7 PM MDT this evening for NMZ221-223-233. High Wind Warning until noon MDT today for NMZ226. && SHORT TERM...46 LONG TERM....34 AVIATION...46
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 4:14 AM MDT | Fire Weather Watch | ABQ | Colfax, Harding, Mora, San Miguel, Union | 10 hr |
| Mar 31, 2:27 PM MDT | Fire Weather Watch | ABQ | Colfax, Curry, De Baca, Guadalupe, Harding, Mora and 6 more | 24 hr |
| Mar 31, 2:27 PM MDT | Red Flag Warning | ABQ | Colfax, Harding, Mora, San Miguel, Union | 30 hr |
Nearby
Wind Advisories in New Mexico, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.